Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The cobordism classification of hypersurfaces in lens spaces


Author: J. H. C. Creighton
Journal: Proc. Amer. Math. Soc. 79 (1980), 499-504
MSC: Primary 57R75; Secondary 57R40
MathSciNet review: 568002
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In Theorem A we classify by cobordism type the codimension one submanifolds of lens spaces $ L_d^{2n + 1}$ (quotient of $ {S^{2n + 1}}$ by the action of the dth roots of unity). A related immersion result is also obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R75, 57R40

Retrieve articles in all journals with MSC: 57R75, 57R40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0568002-X
Keywords: Cobordism, lens space, manifold, submanifold, immersion, Stiefel-Whitney class
Article copyright: © Copyright 1980 American Mathematical Society